# SDR EOPA110810N847AL

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Aircraft time: 7,962 hours
- Engine: Allsn 250C20
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Bs 231.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK IN THE FRAME LOCATED AT STATION 231.5.
